Insertion of a Contra-Baire-1 (Baire-.5) Function

Open access

Abstract

Necessary and sufficient conditions in terms of lower cut sets are given for the insertion of a Baire-.5 function between two comparable real-valued functions on the topological spaces that Fσ-kernel of sets are Fσ-sets.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] A. Al-Omari M.S. Md Noorani: Some properties of contra-b-continuous and almost contra-b-continuous functions. European J. Pure. Appl. Math. 2 (2) (2009) 213–230.

  • [2] F. Brooks: Indefinite cut sets for real functions. Amer. Math. Monthly 78 (1971) 1007–1010.

  • [3] M. Caldas S. Jafari: Some properties of contra-β-continuous functions. Mem. Fac. Sci. Kochi. Univ. 22 (2001) 19–28.

  • [4] J. Dontchev: The characterization of some peculiar topological space via α- and β-sets. Acta Math. Hungar. 69 (1–2) (1995) 67–71.

  • [5] J. Dontchev: Contra-continuous functions and strongly S-closed space. Internat. J. Math. Math. Sci. 19 (2) (1996) 303–310.

  • [6] J. Dontchev H. Maki: On sg-closed sets and semi-λ-closed sets. Questions Answers Gen. Topology 15 (2) (1997) 259–266.

  • [7] E. Ekici: On contra-continuity. Annales Univ. Sci. Bodapest 47 (2004) 127–137.

  • [8] E. Ekici: New forms of contra-continuity. Carpathian J. Math. 24 (1) (2008) 37–45.

  • [9] A.I. El-Magbrabi: Some properties of contra-continuous mappings. Int. J. General Topol. 3 (1–2) (2010) 55–64.

  • [10] M. Ganster I. Reilly: A decomposition of continuity. Acta Math. Hungar. 56 (3–4) (1990) 299–301.

  • [11] S. Jafari T. Noiri: Contra-continuous function between topological spaces. Iranian Int. J. Sci. 2 (2001) 153–167.

  • [12] S. Jafari T. Noiri: On contra-precontinuous functions. Bull. Malaysian Math. Sc. Soc. 25 (2002) 115–128.

  • [13] M. Katětov: On real-valued functions in topological spaces. Fund. Math. 38 (1951) 85–91.

  • [14] M. Katětov: Correction to “On real-valued functions in topological spaces”. Fund. Math. 40 (1953) 203–205.

  • [15] E. Lane: Insertion of a continuous function. Pacific J. Math. 66 (1976) 181–190.

  • [16] S.N. Maheshwari R. Prasad: On ROs-spaces. Portugal. Math. 34 (1975) 213–217.

  • [17] H. Maki: Generalized-sets and the associated closure operator. The special Issue in commemoration of Prof. Kazuada IKEDA’s Retirement (1986) 139–146.

  • [18] M. Mrsevic: On pairwise R and pairwise R1 bitopological spaces. Bull. Math. Soc. Sci. Math. R. S. Roumanie 30 (1986) 141–145.

  • [19] A.A. Nasef: Some properties of contra-continuous functions. Chaos Solitons Fractals 24 (2005) 471–477.

  • [20] M. Przemski: A decomposition of continuity and α-continuity. Acta Math. Hungar. 61 (1–2) (1993) 93–98.

  • [21] H. Rosen: Darboux Baire-.5 functions. Proc. Amer. math. Soc. 110 (1) (1990) 285–286.

  • [22] M.H. Stone: Boundedness properties in function-lattices. Canad. J. Math 1 (1949) 176–189.

Search
Journal information
Impact Factor


CiteScore 2018: 0.4

SCImago Journal Rank (SJR) 2018: 0.193
Source Normalized Impact per Paper (SNIP) 2018: 0.696

Mathematical Citation Quotient (MCQ) 2018: 0.17

Target audience:

researchers in all areas of pure and applied mathematics

Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 39 39 39
PDF Downloads 40 40 40